Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Differentiation of interval functions

Author: Gunnar Schröder
Journal: Proc. Amer. Math. Soc. 36 (1972), 485-490
MSC: Primary 65D99; Secondary 46N05
MathSciNet review: 0311085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with differentiation of interval functions appearing in interval analysis. Two definitions of a derivative are given; the first one uses an isometric restricted imbedding of the quasilinear space of intervals on the real line R, and the other definition is independent of that imbedding. Properties of those two concepts are investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65D99, 46N05

Retrieve articles in all journals with MSC: 65D99, 46N05

Additional Information

Keywords: Interval analysis, interval functions, quasilinear space, restricted linear mapping, Fréchet differentiation
Article copyright: © Copyright 1972 American Mathematical Society